Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suggest treatment for back acne

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4168 Questions
Question
I'm almost 20 and have had back acne for 5 years. I tired prescription and over-the-counter acne creams/pills. With no avail. This year I been getting sharp pains from acne and bleeding sometimes. Is there anything I'm doing wrong. I'm still take an over-the-counter cream.
Posted Sun, 10 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 4 hours later
Brief Answer:
Stop over the counter cream immediately.

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I can understand your concern for acne and related problems in yourself.

It is really distressing sometimes to get anything on face in young man of your age.

After reading your query I request you to kindly immediately stop the over the counter cream and send me the details or contents of all the cream you have applied or other medications taken.

I also request you to kindly upload few good resolution pictures of the face so that I can analyze and guide you best. For the same you have a feature on the right side of the page.

Hope to hear soon from your side.

With regards,

Dr Sanjay Kanodia
MD-DERMATOLOGY & Sexually transmitted diseases
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor